MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-161
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of the oem - biocomposites.
 
Event or Problem Description
It was reported that the device broke during the procedure and potentially remains in the patient.
 
Additional Manufacturer Narrative
The device manufacturer date is not known.The product was not returned for investigation therefore the reported failure mode was not confirmed.This investigation will be closed based on probable root cause.Alleged failure: screw broke.Customer complaint: in repair of acl, the screw breaks at the tunnel entry after the screw hamming.Investigation findings are: screw broke during surgery, technique or diameter of the tap likely contributed to the screw breakage.The suspected root causes are: technique used, tap diameter insufficient leading to strain on the screw.The corrective action: no corrective actions planned, surgery was completed successfully.The failure mode will be monitored for future reoccurrence.H3 other text: 81.
 
Event or Problem Description

Brand Name
PKG. 7MM X 23MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13195404
Report Number0002936485-2022-00020
Device Sequence Number11184083
Product Code HWC
UDI-Device Identifier15060155710249
UDI-Public15060155710249
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-161
Device Catalogue Number234-010-161
Device Lot NumberBS210211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale
Patient Weight87 KG